# SDR CA980113018

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain Keeper
- Part number: 131378252CL
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR AFT CHAIN MASTER LINK MISSING AND ADJACENT LINK BENT, ONLY HELD ON BY ONE HOLE.  REPAIRED/REPLACED.
